Facebook Pixel
EmpowHER Guest

experiencing pregnancy symptoms after next choice..is it just side effects or pregnancy?

By Anonymous August 16, 2011 - 9:05am
Rate This

i really need help cus im getting super scared. me and my boyfriend had sex on august 9th using the pull-out method(i know,super irresponsible) he swore he didnt cum at all and that he went to the bathroom half an hour before that happened. i didnt really worry until i checked and found out that my ovulation day(the first day of my last period was july 23rd) was around that time and when i researched about pre-cum i got even more freaked out cus people were saying you can get pregnant. so on august 11th i took the next choice pills, the first at 3pm then the second one at 3 am. the next day i started feeling light cramps on and off then on the second day i started feeling bloated,cramps-still on and off-,my breasts are tender. and on the third day i started feeling nauseas,slight cramps, headaches(more like migranes),and my breasts are still tender. im a worrier so my boyfriend has done some research and told me these are symptoms but i am still super scared that im pregnant. what are the chances of that happening? please help..

Add a Comment5 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

If you were pregnant from this, you certainly would not know it already since it has only been 7 days and it actually takes about 10-14 days to become pregnant and an additional week or two after than to have symptoms like nausea or breast pain/bloating.

These symptoms are far more likely to be caused by Plan B although you can get pregnant doing what you did (with pre-ejaculate).

You can take a test for pregnancy in about two weeks but your next period may be irregular, due to Plan B (another side effect). Taking a test if you don't your period when due will ease your mind.

Oh and don't read into things too much! I know it's tempting to research everything but doing that will be really stressful! Just hang on and test in two weeks!

Good luck and take care!

August 16, 2011 - 9:15am
EmpowHER Guest
Anonymous (reply to Susan Cody)

thank you so much for answering!:)so just to make sure..what are the chances that im pregnant since i took next choice?

August 16, 2011 - 10:19am
HERWriter Guide (reply to Anonymous)

Hi Anon!

All we can tell you is that your risk is quite significantly lowered because you took Plan B but it's use is certainly not a guarantee! You'll have to wait it out, I'm afraid!

August 16, 2011 - 10:36am

Hi Anon,

I have replied to your question here: http://www.empowher.com/community/ask/can-you-get-pregnant-while-having-unprotected-sex-and-taking-next-choice-pill-four-day?allcomments=1#comment-92252

Best Wishes,


August 16, 2011 - 9:14am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

sorry i thought i was not allowed to post aside from comments:/thank you!

August 16, 2011 - 10:16am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.